Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the normalizer of certain subalgebras of group-measure factors


Author: Judith Packer
Journal: Bull. Amer. Math. Soc. 7 (1982), 397-401
MSC (1980): Primary 46L40, 46L10, 28D99; Secondary 47C15, 47D99
DOI: https://doi.org/10.1090/S0273-0979-1982-15048-0
MathSciNet review: 663794
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46L40, 46L10, 28D99, 47C15, 47D99

Retrieve articles in all journals with MSC (1980): 46L40, 46L10, 28D99, 47C15, 47D99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15048-0